Alert archive / New York / Gale Warnings in 2026
Gale Warning 3, NWS Buffalo, NY
NWS Buffalo, NY issued this gale warning at Jan 12, 2026, 3:17 AM EST. It took effect at Jan 12, 2026, 7:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2026, 3:17 AM EST (08:17 UTC)
- In effect from
- Jan 12, 2026, 7:00 AM EST
- Expired
- Jan 12, 2026, 1:27 PM EST
- In force
- 6 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
602 WHUS71 KBUF 120817 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 317 AM EST Mon Jan 12 2026 LEZ040-041-121630- /O.UPG.KBUF.SC.Y.0003.000000T0000Z-260113T1200Z/ /O.NEW.KBUF.GL.W.0003.260112T1200Z-260113T0000Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 317 AM EST Mon Jan 12 2026 ...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...Southwest winds to 35 knots and waves 9 to 12 feet expected. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...From 7 AM this morning to 7 PM EST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LEZ020-LOZ030-121630- /O.CON.KBUF.SC.Y.0003.000000T0000Z-260113T0300Z/ Upper Niagara River and Buffalo Harbor-Lower Niagara River- 317 AM EST Mon Jan 12 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 25 knots. * WHERE...The Niagara River and Buffalo Harbor. * WHEN...Until 10 PM EST this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-043-121630- /O.CON.KBUF.SC.Y.0003.000000T0000Z-260113T1200Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 317 AM EST Mon Jan 12 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...Southwest winds to 30 knots and waves 8 to 11 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Sodus Bay. * WHEN...Until 7 AM EST Tuesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ044-045-121630- /O.CON.KBUF.SC.Y.0003.000000T0000Z-260113T1500Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 317 AM EST Mon Jan 12 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... * WHAT...Southwest winds 15 to 25 knots and waves 9 to 12 feet. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to the Saint Lawrence River. * WHEN...Until 10 AM EST Tuesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JJR
2 follow-up statements
739 WHUS71 KBUF 121640 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1140 AM EST Mon Jan 12 2026 LEZ040-041-130000- /O.CON.KBUF.GL.W.0003.000000T0000Z-260113T0000Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 1140 AM EST Mon Jan 12 2026 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds to 35 knots and waves 9 to 12 feet. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LEZ020-LOZ030-130045- /O.CON.KBUF.SC.Y.0003.000000T0000Z-260113T0300Z/ Upper Niagara River and Buffalo Harbor-Lower Niagara River- 1140 AM EST Mon Jan 12 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 25 knots. * WHERE...The Niagara River and Buffalo Harbor. * WHEN...Until 10 PM EST this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-043-130045- /O.CON.KBUF.SC.Y.0003.000000T0000Z-260113T1200Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 1140 AM EST Mon Jan 12 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...Southwest winds to 30 knots and waves 6 to 9 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Sodus Bay. * WHEN...Until 7 AM EST Tuesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ044-045-130045- /O.CON.KBUF.SC.Y.0003.000000T0000Z-260113T1500Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 1140 AM EST Mon Jan 12 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... * WHAT...Southwest winds 15 to 25 knots and waves 8 to 11 feet. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to the Saint Lawrence River. * WHEN...Until 10 AM EST Tuesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
030 WHUS71 KBUF 121827 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 127 PM EST Mon Jan 12 2026 LEZ040-041-130300- /O.CAN.KBUF.GL.W.0003.000000T0000Z-260113T0000Z/ /O.EXB.KBUF.SC.Y.0003.000000T0000Z-260114T2000Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 127 PM EST Mon Jan 12 2026 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... * WHAT...Southwest winds to 30 knots and waves 9 to 12 feet. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...Until 3 PM EST Wednesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ020-LOZ030-130300- /O.CON.KBUF.SC.Y.0003.000000T0000Z-260113T0300Z/ Upper Niagara River and Buffalo Harbor-Lower Niagara River- 127 PM EST Mon Jan 12 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 25 knots. * WHERE...The Niagara River and Buffalo Harbor. * WHEN...Until 10 PM EST this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-043-130300- /O.CON.KBUF.SC.Y.0003.000000T0000Z-260113T1200Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 127 PM EST Mon Jan 12 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...Southwest winds to 30 knots and waves 6 to 9 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Sodus Bay. * WHEN...Until 7 AM EST Tuesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ044-045-130300- /O.CON.KBUF.SC.Y.0003.000000T0000Z-260113T1500Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 127 PM EST Mon Jan 12 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... * WHAT...Southwest winds 15 to 25 knots and waves 8 to 11 feet. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to the Saint Lawrence River. * WHEN...Until 10 AM EST Tuesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this gale warning went out at Jan 12, 2:46 AM EST, 31 minutes earlier. Its key messages:
- 1) A passing shortwave trough will enhance lake snows today and tonight, mainly east of Lake Ontario where additional moderate accumulations are expected. 2) Winds will become gusty again today, especially northeast of Lake Erie. 3) A low pressure system will pass by the upper Great Lakes Tuesday and to our north Tuesday night, with gusty winds and rain that mixes with snow across the higher terrain through Wednesday. 4) Progressively turning colder Wednesday night and Thursday with the potential for some accumulating snows, especially in the favored areas east and southeast of the lakes.
Area forecast discussion, Jan 12, 2:46 AM EST, 31 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
246 AM EST Mon Jan 12 2026
.WHAT HAS CHANGED...
Have increased winds on eastern Lake Erie to gale force again
today...otherwise there have been no significant changes to the
forecast this morning.
&&
.KEY MESSAGES...
1) A passing shortwave trough will enhance lake snows today and
tonight, mainly east of Lake Ontario where additional moderate
accumulations are expected.
2) Winds will become gusty again today, especially northeast of Lake
Erie.
3) A low pressure system will pass by the upper Great Lakes
Tuesday and to our north Tuesday night, with gusty winds and
rain that mixes with snow across the higher terrain through
Wednesday.
4) Progressively turning colder Wednesday night and Thursday with
the potential for some accumulating snows, especially in the favored
areas east and southeast of the lakes.
&&
.DISCUSSION...
KEY MESSAGE 1...A passing shortwave trough will enhance lake snows
today and tonight, mainly east of Lake Ontario where additional
moderate accumulations are expected.
A shortwave trough will push across the lower Great Lakes today...
before sliding off to our east tonight. While the attendant warm
advection regime will result in a thermodynamic environment that
will be less conducive for lake effect snow...this will be at least
partially offset by deepening synoptic scale moisture again.
The most favorable conditions (relatively speaking) will be found
over Lake Ontario...where 850 mb temps of around -10C will allow for
lake snows to rejuvenate across areas east of the lake today...
before weakening again tonight as the atmosphere warms further and
synoptic moisture diminishes in the wake of the shortwave trough.
Coupled with upsloping...this will result in additional moderate
accumulations across the higher terrain of the Tug Hill and (to a
lesser extent) the western Adirondack foothills...with notably
lesser amounts across the lower elevations. Taking this and some
additional wind gusts to 30-40 mph into account...the existing
Winter Weather Advisory will remain in place for the three counties
east of Lake Ontario.
East of Lake Erie 850 mb temps of -7C to -9C will be a bit too warm
for a robust lake response...and instead will be just cold enough to
generate the likelihood of some lake enhanced snow showers when
coupled with the increase in background moisture and lift provided
by the shortwave trough. Given the general WSW to SW flow...the bulk
of the snow showers will lie across the Niagara Frontier including
the Buffalo Metro area...where an inch or so of snow could
accumulate through the day. The snow showers will then gradually
diminish late today and tonight as the atmosphere warms and dries
behind the shortwave trough...with it not out of the question that
the snow showers end as some patchy freezing drizzle tonight if the
cloud bearing layer falls below the prime dendritic snow growth
region before the pcpn ends.
KEY MESSAGE 2...Winds will become gusty again today, especially
northeast of Lake Erie.
The passing trough will re-tighten the pressure gradient across the
area today...with 925 mb winds increasing to the 25-35 knot range
over much of the area...and around 40 knots or slightly higher
immediately northeast of Lake Erie. While temperature advection
aloft will be roughly neutral...diurnal warming of the lower levels
will result in low level lapse rates steepening enough again to mix
a significant portion of the winds from aloft down to the surface...
resulting in gusts likely reaching the 40-45 mph range again along
the Lake Erie shoreline and across the Niagara Frontier. Cannot even
completely rule out a few slightly higher gusts in the above area...
however at this point forecast confidence is not quite high enough
to warrant another Wind Advisory...especially when considering the
marginal nature of the event and all of the other wind events we
have experienced lately. Elsewhere gusts will mostly range from 30-
40 mph today...with both sustained winds and gusts then subsiding
late today and this evening with warm advection aloft and
diminishing mixing.
KEY MESSAGE 3...A low pressure system will pass by the upper Great
Lakes Tuesday and to our north Tuesday night, with gusty winds
and rain that mixes with snow across the higher terrain through
Wednesday.
A low pressure system will pass by the upper Great Lakes Tuesday and
then to our north Tuesday night. Meanwhile, it will send its
trailing cold front into the region Tuesday evening-night. A
strengthening LLJ (+50 knots) ahead and along the front will lead to
some gusts up to 40 mph Tuesday afternoon-evening, especially
northeast of the lakes. Anticipating mainly rain with the front when
it arrives but it will overtime turn colder as we move into
Wednesday such that p-type will begin to mix or transition to snow
across the higher terrain.
KEY MESSAGE 4...Progressively turning colder Wednesday night and
Thursday with the potential for some accumulating snows, especially
in the favored areas east and southeast of the lakes.
A complex scenario will then unfold Wednesday evening-night as a
surface low develops and tracks northeast passing to our south and
east. That said...depending on the track we could see some
accumulating snow as we move through Wednesday night and on
Thursday, especially in the typically favored lake enhanced areas.
However...at this point there still remains a 'high' degree of
uncertainty in the guidance with the overall evolution of this
system. One thing does appear more than certain...we will turn
colder as we progress through the later half of the week.
&&
.AVIATION /07Z MONDAY THROUGH FRIDAY/...
Through daybreak we can expect our current mix of VFR and MVFR
conditions (with the latter primarily east-southeast of the lakes
and across the higher terrain) to gradually trend back toward MVFR
areawide as low level moisture starts to increase again out ahead of
an approaching shortwave trough and surface trough. There will also
be a few scattered flurries and light snow showers east-southeast
and east of the lakes...however these will have little operational
impact.
As we move through today...the aforementioned shortwave trough and
surface trough will move across our region. Associated backing of
the low level winds will result in winds turning more west-southwest
again...with increasing moisture and lift from the shortwave
allowing for lake enhanced snow to increase in coverage and
intensity again east-northeast of the lakes...especially off Lake
Ontario. Off that lake...expect the snow to center on the northern
Tug Hill Plateau most of the day, with at least the northern edge of
the band clipping KART with periods of IFR at times. Heavier snow
across the Tug Hill may bring LIFR there. Off Lake Erie...lake
effect snow showers will develop near KBUF and continue through the
day with MVFR/IFR visibilities...with these possibly clipping KIAG
at times. Outside of the lake enhanced snow...flight conditions will
be primarily MVFR due to lower ceilings.
Otherwise winds will ramp up again today as the passing trough helps
to tighten the pressure gradient once again...with gusts to 20-30
knots common across much of the area...and reaching to as high as 35-
40 knots northeast of Lake Erie (affecting KBUF/KIAG) from late
morning through late afternoon.
Late today and tonight winds will subside again...with lingering
lake enhanced snow and visibility restrictions east-northeast of the
lakes gradually diminishing from west to east. Flight conditions
will improve to VFR across the southern Tier and interior Finger
Lakes...while remaining MVFR elsewhere (IFR east of Lake Ontario).
Outlook...
Tuesday...VFR to MVFR.
Tuesday night...Mainly MVFR with increasing chances for rain
showers. Wet snow showers at higher elevations with attendant IFR
conditions.
Wednesday...MVFR with a mix of rain and snow showers, with IFR
possible in any snow showers.
Thursday...VFR/MVFR with localized lake enhanced snow showers
possible east-southeast of the lakes.
Friday...VFR/MVFR with localized lake effect snow showers east of
the lakes.
&&
.MARINE...
Winds will increase again today as another trough passes just north
of the lakes and induces a tightening of the pressure gradient.
Winds will consequently increase back to 30 knots on Lake
Ontario...and to low-end gale force on Lake Erie. Winds will then
diminish some again tonight...but will remain elevated through
midweek.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Weather Advisory until 7 AM EST Tuesday for NYZ006>008.
MARINE...Small Craft Advisory until 10 PM EST this evening for LEZ020.
Small Craft Advisory until 7 AM EST Tuesday for LEZ040-041.
Small Craft Advisory until 10 PM EST this evening for
LOZ030.
Small Craft Advisory until 7 AM EST Tuesday for LOZ042-043.
Small Craft Advisory until 10 AM EST Tuesday for LOZ044-
045.
&&
DISCUSSION...AR/Hitchcock/JJR
AVIATION...Hitchcock/JJR
MARINE...JJRHazardous weather outlook, Jan 12, 1:20 AM EST, 1 hour 57 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 120 AM EST Mon Jan 12 2026 NYZ001-002-010-011-019-085-130630- Niagara-Orleans-Northern Erie-Genesee-Chautauqua-Southern Erie- 120 AM EST Mon Jan 12 2026 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Southwest winds will increase again this morning and gust to around 45 mph at times...before subsiding again later this afternoon and evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003>005-012>014-020-021-130630- Monroe-Wayne-Northern Cayuga-Wyoming-Livingston-Ontario-Cattaraugus- Allegany- 120 AM EST Mon Jan 12 2026 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006>008-130630- Oswego-Jefferson-Lewis- 120 AM EST Mon Jan 12 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-130630- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 120 AM EST Mon Jan 12 2026 This Hazardous Weather Outlook is for portions of Lake Erie. .DAY ONE...Today and tonight. Another round of gale force winds is appearing increasingly likely across eastern Lake Erie today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ042>045-062>065-130630- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 120 AM EST Mon Jan 12 2026 This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-130630- Upper Niagara River and Buffalo Harbor-Lower Niagara River- 120 AM EST Mon Jan 12 2026 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-130630- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 120 AM EST Mon Jan 12 2026 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf JJR
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.